# SDR DALA2024012501148

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 142,928 hours, 21,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927 Rbl 90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FOUND FRAME END FITTING CRACK AT STA 927 RBL90. CORRECTIVE ACTION: CRACK LENGTH IS 1.3"; REMOVED AND REPLACED THE CRACKED FRAME END FITTING AT STA 927; RBL 90 AS PER B767-300 SRM 51-40-02 (0170400)
